# SDR CALA9600751

- Difficulty date: April 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16784
- Make and model: Boeing 727232
- Aircraft serial: 20639
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 INCH CRACK IN UPPER SKIN OF LEFT OUTBOARD MID-FLAP AT WBL 442.  THE CRACK WAS LOCATED SEVEN INCHES FROM AFT TRAILING EDGE.  A DOUBLER AND FILLER REPAIR WAS FABRICATED AND INSTALLED IAW SRM 57-50-4.
